# SDR DXTA2023091195180

- Difficulty date: September 11, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N396QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800240
- Aircraft time: 13,577 hours, 8,831 cycles
- System (JASC): 2700 · Flight Control System
- Part: Control Unit
- Part number: 99141979
- Part serial: 307B
- Condition: Malfunctioned
- Location: Actuator
- Stage of operation: TO
- How discovered: C
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND AT FRA CALL THE SIC TOLD THE AIRCRAFT WOULD NOT TRIM AND BE WAS HAVING TROUBLE KEEPING THE NOSE DOWN. RAN THE PRIMARY STAB TRIM INOP CHECKLIST. COULDN'T GET SECONDARY STAB TRIM TO WORK EITHER.  REMOVED FAULTY ACTUATOR CONTROL UNIT. INSTALLED OVERHAULED CONTROL UNIT.  COMPLIED WITH SATISFACTORY TESTS OF PRIMARY & SECONDAY TRIM ACTUATORS IAW MM 27-40-00.  RECOMMENDATION LOOSENED THE TENSION ON CHAIN CONNECTED THE PRIMARY & SECONDARY STAB TRIM ACTUATORS.  PERFORMED OPS CHECK WITH NO FAULTS. WORK DONE IAW AMM 27-40-00.
